RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vestyak, Anatolii V.

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:205
Abstract pages:729
Full texts:49
References:91
Professor
Candidate of physico-mathematical sciences
E-mail: ,
Keywords: boubdary value problems, hyperbolic equation, Chauchy problem

Subject:

mathematical analysis, differential equations,

   
Main publications:
  1. A. V. Vestyak, V. A. Vestyak, D. V. Tarlakovskii, Algebra i analiticheskaya geometriya, Ch. 1, Izd-vo MAI, Moskva, 2002, 460 .
  2. A. V. Vestyak, V. A. Vestyak, D. V. Tarlakovskii, Algebra i analiticheskaya geometriya, Ch. 2, Izd-vo MAI, Moskva, 2007, 544 .
  3. A. V. Vestyak, V. A. Vestyak, S. O. Gladkov, Elementy variatsionnogo ischisleniya i osnovy teorii optimalnogo upravleniya, Uchebnoe posobie, Izd-vo MAI, Moskva, 2014, 88 .

http://www.mathnet.ru/eng/person120248
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0002-1905-9438
http://www.researcherid.com/rid/Y-4947-2019
http://www.scopus.com/authid/detail.url?authorId=55269121300
https://www.researchgate.net/profile/Anatoly_Vestyak

Publications in Math-Net.Ru
2018
1. H. A. Matevossian, A. V. Vestyak, O. N. Peshcherikova, “On the Behavior of Solutions of Initial Boundary-Value Problems for a Hyperbolic Equation with Periodic Coefficients”, Mat. Zametki, 104:5 (2018),  785–789  mathnet  elib; Math. Notes, 104:5 (2018), 762–766  isi  scopus
2. A. V. Vestyak, S. A. Davydov, A. V. Zemskov, D. V. Tarlakovskii, “Unsteady one-dimensional problem of thermoelastic diffusion for homogeneous multicomponent medium with plane boundaries”, Uchenye Zapiski Kazanskogo Universiteta. Seriya Fiziko-Matematicheskie Nauki, 160:1 (2018),  183–195  mathnet
2017
3. A. V. Vestyak, H. A. Matevossian, “On the Behavior of the Solution of the Cauchy Problem for an Inhomogeneous Hyperbolic Equation with Periodic Coefficients”, Mat. Zametki, 102:3 (2017),  470–474  mathnet  mathscinet  elib; Math. Notes, 102:3 (2017), 424–428  isi  scopus
2016
4. A. V. Vestyak, H. A. Matevossian, “Behavior of the Solution of the Cauchy Problem for a Hyperbolic Equation with Periodic Coefficients”, Mat. Zametki, 100:5 (2016),  766–769  mathnet  mathscinet  elib; Math. Notes, 100:5 (2016), 751–754  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020